# SDR ASAA2019061742976

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 12,850 hours, 4,225 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R2 WINDOW HEAT OVERHEAT. GROUNDED - YES. WHCU BITE TEST PASSED TEST OK REF B737-900 FIM 30-41 TASK 801, PERFORMED RESISTANCE TEST OF WINDOW HEAT FILM & WINDOW TEMP SENSOR BOTH TEST PASSED WITHIN LIMIT REF B737-900 AMM 30-41-21, PERFORMED WINDOW HEAT TEST NORMAL AMM 30-41-00.
